# SDR REXA2012072001177

- Difficulty date: July 20, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 23,344 hours, 21,019 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4217,  GEAR DISAGREE MESSAGE AFTER TAKEOFF.  AIR RETURN AND DECLARED AN EMERGENCY.  PERFORMED PA05-018G SCENARIO 1.  FOUND CONNECTOR PS7GA LOOSE BEYOND THE RED MARK.  ALSO, FOUND EVIDENCE OF HYDRAULIC LEAK ON UPLOCK ACTUATOR.  CLEANED AND LEAK CHECKED UPLOCK.  NO LEAKS FOUND IAW AMM 32-00-00.  CLEANED AND RESECURED CONNECTOR IAW ESPM 20-00-00.  CAN NOT PERFORM GEAR SWINGS.  REFER TO AML 2392461 FOR MEL RELIEF.
